This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
I have been diagnosed with an under-active thyroid and anemia. I am taking iron tablets and along with that, my doctor prescribed Levothyroxine 112 MCG to start with. I got an allergic reaction. My doctor thought that it could be due to overdose. She lowered the dosage to 25 MCG. I had the same allergic reaction (runny nose, rashes all over my face, sore throat, dizziness). So, this time, the pharmacist thought that the allergic reaction might be due to lactose as I am lactose intolerant, and the dyes in the medication. (Artificial colors.) He gave me Levothyroxine 25 MCG and told me to break it in half. This medication is lactose free and dye free. This time again, I had the same allergic reaction except for the sore throat because I only took it once. Last time it started with the same thing. Since I continued for nine days, I ended up with a sore throat too. I am confused. What is causing this problem? Can you please help? I would appreciate a quick response. Thank you.
My daughter started Levothyroxine at age 4 and developed a rash on her legs and experiences sore throats, hoarseness. Then in December 2009 her "head pain" turned out to be cerebral spinal fluid hypertension. I was pushing on her eyes and they had to do a lumbar puncture. After being admitted to hospital, they said her TSH was too low and they lowered her dosage. She started a bunch of other meds as well but had this weird heat induced rash that woud dissipate when not in hot temperatures. I can upload a picture for you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.